# SDR CALA2022053001392

- Difficulty date: May 30, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N38459
- Make and model: Boeing 737924ER
- Aircraft serial: 37206
- Aircraft time: 30,905 hours, 11,136 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Loop
- Part number: NA
- Condition: Faulty
- Location: #2 Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 OVERHEAT LIGHT LIGHT IS ON R ENG OVERHEAT LT ILLUMINATED CLIMBING THRU 10000 FEET UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. T/S IRW FIM  26-10 TASK 810 AND WD 26-11-21 FOUND ENG #2 CORE RH LOOP A FAULTY. R/RED LOOP IRW MM 26-11-01 ALL OPS CHECK ARE NORMAL ALSO PERFORMED ENG #2 HIGH POWER AT T/O POWER WITH DIFFRENT PNEUMATIC LOAD ALL PASS. NO FAULT NOTED. MEL REMOVED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1828433  SN OFF 0032 IPC REFERENCE # 26-11-01
